# SDR USAA001054

- Difficulty date: July 17, 2000
- Submitted: November 6, 2000
- Operation: Air carrier
- Aircraft: N517AU
- Make and model: Boeing 737-3B7
- Aircraft serial: 23703
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Fuselage
- Part time: 42,638 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PIT - FOUND FLOORBEAM CORRODED 3 SQUARE INCHES, BS 1016 TOP OF T-CAP AND AT NUTPLATE HOLES.  CORROSION LEVEL 1.  REPAIRED PER EA 55695 AND TR 53-20-10, REF A.  (M)
